# SDR UHLA201612230512

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 17,590 hours, 12,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR LATCH THAT HOLDS DOOR OPEN IS BROKEN. THE DOOR WILL NOT LOCK OPEN. CLEANED AROUND DOOR HINGE AREA AND OPERATIONAL CHECK OK IAW AMM 52-11-00.
